Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 68, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 1:39 PM CDT for Calhoun County, St. Clair County, Alabama. It was in force for 66 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 1:39 PM CDT (18:39 UTC)
- Expired
- Jun 28, 2018, 2:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, AL, St. Clair County, AL
The radar
The Birmingham radar (KBMX), 85 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 2:10 PM CDT | TSTM WND GST 68 | 5 W Liberty Hill, AL | REPORTED IN NANCES CREEK AREA. |
| Jun 28, 2:18 PM CDT | TSTM WND DMG | 1 Nw Jacksonville State, AL | SEVERAL TREES AND POWER LINES DOWN, SOME ON STRUCTURES, ON NISBET LAKE ROAD AREA, NEAR JACKSONVILLE. |
| Jun 28, 2:22 PM CDT | TSTM WND DMG | 3 Wsw Silver Lakes Golf, AL | TREES DOWN ON GREENSPORT ROAD. |
| Jun 28, 2:25 PM CDT | TSTM WND DMG | 1 N Cropwell, AL | SEVERAL TREES DOWN IN MULTIPLE AREAS ACROSS THE NORTH PART OF THE COUNTY. |
| Jun 28, 2:27 PM CDT | TSTM WND DMG | Oxford, AL | TREE DOWN NEAR WVOK RADIO STATION. |
| Jun 28, 2:28 PM CDT | TSTM WND DMG | Anniston, AL | TREE DOWN ON QUINTARD AVENUE, BETWEEN 14TH AND 15TH STREETS, IN ANNISTON. |
| Jun 28, 2:28 PM CDT | TSTM WND DMG | Anniston, AL | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM ANNISTON. TREE DOWN ON QUINTARD AVENUE, BETWEEN 14TH AND 15TH STREETS, IN ANNISTON VIA BROADCAST MEDIA. CALHOUN COUNTY EMA ALSO REPORTS OVER 100 LOCATIONS OF TREES OR POWER LINES DOWN ACROSS THE COUNTY. |
| Jun 28, 2:34 PM CDT | TSTM WND DMG | 1 W Ragland, AL | SEVERAL TREES DOWN, SOME BLOCKING THE ROAD, IN AND AROUND RAGLAND. |
| Jun 28, 2:35 PM CDT | TSTM WND DMG | 2 Ese Dearmanville, AL | TREES DOWN BLOCKING THE ROADWAY AT INTERSTATE 20, EXIT 191. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 10:46 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1996 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
653
WUUS54 KBMX 281839
SVRBMX
ALC015-115-281945-
/O.NEW.KBMX.SV.W.0068.180628T1839Z-180628T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
139 PM CDT THU JUN 28 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Calhoun County in east central Alabama...
St. Clair County in central Alabama...
* Until 245 PM CDT.
* At 138 PM CDT, severe thunderstorms were located along a line
extending from near Nectar to near Attalla to Ball Flat, moving
south at 40 mph.
HAZARD...60 to 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Rainbow
City, Piedmont, Springville, Odenville, West End-Cobb Town, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Margaret, Argo,
Weaver and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are capable of producing
widespread tree damage. SEEK SHELTER NOW inside a sturdy structure
and stay away from windows!
&&
LAT...LON 3384 8605 3395 8588 3395 8553 3388 8564
3380 8559 3356 8575 3359 8599 3367 8605
3370 8619 3354 8619 3349 8626 3351 8628
3340 8638 3350 8638 3356 8655 3372 8653
3380 8658 3383 8641 3398 8629 3398 8619
TIME...MOT...LOC 1838Z 352DEG 36KT 3401 8668 3401 8617 3402 8571
HAIL...<.75IN
WIND...70MPH
$$
32/Davis2 follow-up statements
728
WWUS54 KBMX 281857
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
157 PM CDT THU JUN 28 2018
ALC015-115-281945-
/O.CON.KBMX.SV.W.0068.000000T0000Z-180628T1945Z/
Calhoun AL-St. Clair AL-
157 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CALHOUN AND ST. CLAIR COUNTIES...
At 157 PM CDT, severe thunderstorms were located along a line
extending from Allgood to Neely Henry Lake to 6 miles south of
Piedmont, moving south at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Rainbow
City, Piedmont, Springville, Odenville, West End-Cobb Town, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Margaret, Argo, Weaver
and Ashville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3384 8605 3395 8588 3395 8553 3388 8564
3380 8559 3356 8575 3359 8599 3367 8605
3370 8619 3354 8619 3349 8626 3351 8628
3340 8638 3350 8638 3356 8655 3372 8653
3380 8658 3383 8641 3398 8629 3398 8619
TIME...MOT...LOC 1857Z 344DEG 36KT 3392 8649 3384 8606 3384 8564
HAIL...<.75IN
WIND...70MPH
$$
32/Davis285
WWUS54 KBMX 281932
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
232 PM CDT THU JUN 28 2018
ALC015-115-281945-
/O.CON.KBMX.SV.W.0068.000000T0000Z-180628T1945Z/
Calhoun AL-St. Clair AL-
232 PM CDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHERN CALHOUN AND ST. CLAIR COUNTIES...
At 232 PM CDT, severe thunderstorms were located along a line
extending from Bald Rock to near Munford to 6 miles north of Fosters
Cross Roads, moving south at 40 mph.
HAZARD...70 mph wind gusts.
SOURCE...Emergency management.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Anniston, Oxford, Pell City, Jacksonville, Leeds, Moody, Springville,
Odenville, Cobb Town, West End-Cobb Town, Fort McClellan, Saks,
Lincoln, Margaret, Argo, Weaver, Ashville, Ragland, Ohatchee and
Hobson City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows.
&&
LAT...LON 3378 8603 3378 8580 3380 8559 3356 8575
3359 8599 3367 8605 3370 8619 3354 8619
3349 8626 3351 8628 3340 8638 3350 8638
3356 8655 3372 8653 3380 8658 3383 8641
3387 8633 3382 8617
TIME...MOT...LOC 1932Z 352DEG 36KT 3359 8643 3351 8601 3351 8559
HAIL...<.75IN
WIND...70MPH
$$
32/DavisWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 28, 12:35 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1235 PM CDT Thu Jun 28 2018 .UPDATE... Aviation and Fire Weather Update. && .NEAR TERM... Through Tonight. Watching a MCS moving south southeastward through the Tennessee Valley this morning, that has prompted a Severe Thunderstorm Watch and many warnings so far. Have noted strong winds just off at low levels per HTX radar - 60+ kts at 2400ft. The airmass over Central Alabama is characterized by high cape (around 5000 J/kg per the latest surface analysis) and increasing shear with the MCS. Mid level lapse rates are supportive of continued thunderstorm growth as the MCS advances southward this afternoon and early evening. The limiting factor to the west and southwest is slightly warmer temperatures aloft and height mid level heights. Latest radar trends show strong to severe thunderstorms moving into northeast Central Alabama around 115-130 PM CDT. Will need to watch the southward progression of the line and whether storms begin to develop westward. It might become necessary to add counties along the I-65 corridor to the Severe Thunderstorm Watch, including the Birmingham metro. Along those same lines, as storms progress southward near and along the Georgia state line, will consider adding to the southern extent of the watch. Frequent lightning and torrential rainfall are also expected with these thunderstorms. Hi-res guidance shows this system moving out of southeast Central Alabama this evening, by 7-8PM. Another weak impulse and boundary interactions might continue storm development overnight across the south and will leave low pops in for now. 14 .LONG TERM... Friday through Wednesday. A relatively wet pattern may continue during the extended part of the forecast period. An upper-level ridge centered to our north will open the door for easterly flow and embedded disturbances to move westward across the Deep South for Friday through Monday. This should enhance rain chances, and POPs generally range from 40 to 60 percent each afternoon with the highest chances focused across the southern half of the CWA. With no real sign of a suppressive ridge developing over the region, this scenario could continue beyond Monday as well. 87/Grantham && .AVIATION... 18Z TAF Discussion. A line of strong to severe storms is pushing SSE into east Central Alabama, and could produce damaging winds. Have timed out the arrival of thunderstorms at ANB and ASN based on current radar trends. Torrential rainfall and frequent lightning are also expected. The westward extent of the severe storms is more uncertain, but do expect thunderstorm at all other northern terminals before 29/00Z. Hi-res guidance shows this system pushing through MGM and TOI after 28/22Z. Will likely need updates to adjust timing of strongest storms through the afternoon. Guidance is inconsistent regarding the potential for additional showers and storms overnight as boundaries continue to interact. Most likely the airmass will not be conducive for overnight activity behind the exiting storms this afternoon. Patchy fog is possible, depending on where heaviest rainfall occurs and how quickly cloud cover clears. 14 && .FIRE WEATHER... Strong to severe storms are expected this afternoon and evening, moving southward through much of the area. It is possible additional convection might redevelop overnight, but confidence is low. As skies clear and winds become calm, patchy fog is possible, but locations and extent are uncertain at this time. Very warm temperatures with triple digit heat indices will be the biggest issue for crews. With humidity values remaining high, Heat Advisories might be necessary each day through the weekend. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 92 71 91 72 91 / 80 30 40 10 40 Anniston 90 72 92 73 91 / 80 30 40 20 40 Birmingham 93 74 92 74 93 / 80 30 40 20 40 Tuscaloosa 95 76 94 75 93 / 40 30 50 20 50 Calera 91 73 91 73 91 / 70 40 50 20 50 Auburn 89 74 90 74 89 / 70 50 40 30 60 Montgomery 93 76 92 75 92 / 60 60 50 30 60 Troy 92 75 92 74 91 / 60 60 50 30 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Heat Advisory until 7 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa... Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar... Lowndes...Macon...Marengo...Marion...Montgomery...Perry... Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa... Walker...Winston. &&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 8 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 447 AM CDT Thu Jun 28 2018 ALZ011>015-017>050-291300- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 447 AM CDT Thu Jun 28 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Today and Tonight. Heat indices will may reach 105 degrees for portions of Central Alabama this afternoon. Strong to severe thunderstorms along with heavy rainfall, are possible this afternoon through 10 pm, for portions of Central Alabama. The main concern will be damaging winds up to 60 miles per hour. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heat indices will may reach 105 degrees for portions of Central Alabama each afternoon Friday through Saturday. Overall coverage will decrease each afternoon, so confidence remains low. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed this afternoon through 10 pm.
In the hours before
Special weather statement, Jun 28, 12:32 PM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1232 PM CDT THU JUN 28 2018
ALZ020-281800-
Cherokee AL-
1232 PM CDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEROKEE COUNTY
UNTIL 100 PM CDT...
At 1231 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northwest of Summerville to 6 miles
northeast of Gaylesville. Movement was south at 10 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Little River Canyon National Preserve, Blanche, Little River Falls,
Broomtown, Fullerton, New Moon, Chesterfield and Little River Canyon
NP.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3452 8551 3424 8545 3435 8567 3436 8566
3437 8563 3439 8562 3440 8563 3440 8561
3444 8558 3446 8558 3447 8557 3449 8557
3449 8556 3450 8556 3450 8555 3453 8552
TIME...MOT...LOC 1731Z 005DEG 10KT 3457 8553 3433 8546
32/DavisLocal storm report, Jun 28, 1:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 1 NNE CENTRE 34.16N 85.67W
06/28/2018 CHEROKEE AL EMERGENCY MNGR
MULTIPLE TREES DOWN IN CEDAR BLUFF PER EM.
&&Local storm report, Jun 28, 1:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
136 PM CDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 1 NW CEDAR BLUFF 34.23N 85.61W
06/28/2018 CHEROKEE AL EMERGENCY MNGR
TREE DOWN ON HOUSE PER EM.
&&
ASThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:56 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more | 23 hr |
| Jun 28, 12:57 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 63 min |
| Jun 28, 1:05 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Etowah | 70 min |
| Jun 28, 1:50 PM CDT | Special Weather Statement | BMX | Cleburne | 40 min |
| Jun 28, 1:54 PM CDT | Areal Flood Advisory | BMX | Cherokee, Etowah | 3 hr |
| Jun 28, 2:00 PM CDT | Special Weather Statement | BMX | Lee | 30 min |
| Jun 28, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Talladega | 39 min |
| Jun 28, 2:11 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 49 min |
| Jun 28, 2:12 PM CDT | Areal Flood Advisory | BMX | Blount | 2 hr |
| Jun 28, 2:17 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne, Randolph | 43 min |
| Jun 28, 2:22 PM CDT | Special Weather Statement | BMX | Tallapoosa | 23 min |
| Jun 28, 2:23 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 52 min |
| Jun 28, 2:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne, St. Clair, Talladega | 2 hr |
| Jun 28, 2:29 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph, Shelby, Talladega | 61 min |
| Jun 28, 2:41 PM CDT | Special Weather Statement | BMX | Walker, Winston | 64 min |
| Jun 28, 2:44 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 35 min |
| Jun 28, 2:48 PM CDT | Special Weather Statement | BMX | Elmore | 27 min |
| Jun 28, 2:49 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Coosa, Tallapoosa | 71 min |
| Jun 28, 2:53 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 82 min |
| Jun 28, 2:54 PM CDT | Special Weather Statement | BMX | Lee, Russell | 36 min |
| Jun 28, 3:06 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Lee, Macon, Russell | 24 min |
| Jun 28, 3:16 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 59 min |
| Jun 28, 3:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Chambers, Lee, Russell | 35 min |
| Jun 28, 3:27 PM CDT | Special Weather Statement | BMX | Bibb | 33 min |
| Jun 28, 3:30 PM CDT | Special Weather Statement | BMX | Macon | 30 min |
| Jun 28, 3:33 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 57 min |
| Jun 28, 3:36 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Tuscaloosa | 54 min |
| Jun 28, 3:41 PM CDT | Special Weather Statement | BMX | Fayette, Marion | 34 min |
| Jun 28, 3:46 PM CDT | Areal Flood Advisory | BMX | Chambers, Lee, Russell | 119 min |
| Jun 28, 3:46 PM CDT | Special Weather Statement | BMX | Elmore, Lee, Macon | 29 min |
| Jun 28, 3:48 PM CDT | Special Weather Statement | BMX | Barbour | 27 min |
| Jun 28, 3:52 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Tuscaloosa | 23 min |
| Jun 28, 3:54 PM CDT | Special Weather Statement | BMX | Fayette, Lamar, Marion | 36 min |
| Jun 28, 3:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee | 32 min |
| Jun 28, 4:02 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 58 min |
| Jun 28, 4:05 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Montgomery, Russell | 25 min |
| Jun 28, 4:11 PM CDT | Special Weather Statement | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more | 34 min |
| Jun 28, 4:12 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 33 min |
| Jun 28, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Hale, Pickens, Tuscaloosa | 32 min |
| Jun 28, 4:17 PM CDT | Special Weather Statement | BMX | Marion | 28 min |
| Jun 28, 4:18 PM CDT | Special Weather Statement | BMX | Winston | 27 min |
| Jun 28, 4:21 PM CDT | Special Weather Statement | BMX | Lamar, Tuscaloosa | 24 min |
| Jun 28, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more | 35 min |
| Jun 28, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more | 33 min |
| Jun 28, 4:30 PM CDT | Special Weather Statement | BMX | Marion | 30 min |
| Jun 28, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 29 min |
| Jun 28, 4:38 PM CDT | Special Weather Statement | BMX | Barbour, Pike | 37 min |
| Jun 28, 4:46 PM CDT | Special Weather Statement | BMX | Greene, Hale, Lamar, Pickens | 29 min |
| Jun 28, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 27 min |
| Jun 28, 4:50 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Montgomery, Pike, Russell | 25 min |
| Jun 28, 4:56 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Hale, Lowndes, Montgomery, Perry | 34 min |
| Jun 28, 5:06 PM CDT | Special Weather Statement | BMX | Greene, Hale, Pickens | 24 min |
| Jun 28, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Marengo, Pickens, Sumter | 37 min |
| Jun 28, 5:10 PM CDT | Special Weather Statement | BMX | Lamar | 35 min |
| Jun 28, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Pike | 32 min |
| Jun 28, 5:37 PM CDT | Special Weather Statement | BMX | Barbour | 38 min |
| Jun 28, 5:39 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 36 min |
| Jun 28, 5:52 PM CDT | Special Weather Statement | BMX | Marengo, Sumter | 68 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.